PL EN


2007 | 54 | 3 | 8-14
Article title

JERZY SPLAWA-NEYMAN - THE PILLAR OF THE MATHEMATICAL STATISTICS OF THE 20TH CENTURY

Authors
Title variants
Languages of publication
PL
Abstracts
EN
The article presents the general characteristics of Jerzy Splawa-Neyman's creativeness, especially including his scientific output in Poland. The list of his monographs, articles and reviews, published in Poland, is enclosed
Keywords
Year
Volume
54
Issue
3
Pages
8-14
Physical description
Document type
ARTICLE
Contributors
author
  • Cz. Domanski, Uniwersytet Lódzki, Instytut Ekonometrii i Statystyki, ul. Rewolucji 1905r. 41, 90-214 Lódz, Poland
References
Document Type
Publication order reference
Identifiers
CEJSH db identifier
07PLAAAA03066276
YADDA identifier
bwmeta1.element.737e41fb-6ce8-3c47-8ef0-f70d9e707be9
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.